It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Digestive Disorders Board Index
Pages: 1 2 Showing 1 - 20 of 36 for antibiotics upset stomach. (0.011 seconds)


... Hello ok so im a girl, im 18 years old and for the past three years I've had stomach issues. The weird thing is, that it only happens during the fall and winter months.. I dont know why I eat the same things during fall and winter. ... (1 replies)
... I really am starting to get depressed about the whole thing, after my first course of antibiotics I was really hopeful and feeling great but now after a second course and no lasting change I really don't know what to do anymore. ... (9 replies)
... me suggests a liking for sweets. To have a healthier sweeter life I would not use sweets Candida grows stronger with it. I would not use meds. Yes with all those antibiotics by now there may be a major Candida infection that may take a long time to eradicate. My understanding is that Candida also lives off of dying or dead cells. ... (9 replies)

... They balance the bacteria in your stomach and are usually very beneficial to alleviate upset stomach caused by antibiotics. Hope you feel better soon. ... (5 replies)
... outs. I would get an upset stomach a lot but just ignored it. Recently I turned 21 and started getting very tired all the time and having mood problems. ... (0 replies)
... upset stomach and this was during the antibiotics I was on for a month. I got off the antibiotics and went on accutane for 5 months. The stomach problem kept progressing and 9 months later I'm at a point where I feel like If I wait anymore and don't treat this, my stomach will shut down. ... (5 replies)
Stomach Bug (flu?)
Mar 26, 2012
... It taking quite a time for this stomach campylobacter to go , im not infected anymore , my stools are almost back to normal too. ... (6 replies)
... Hi Solifelix. I do not feel any regurgitation (or strong acid taste) when I have the sour taste. I know when I have had upset stomach sometimes in the past, I have felt regurgitation and tasted a very acidy taste in my mouth, but this is definitely sour, not acidic, and no feeling of regurgitation. I was experiencing some weird "gut" feeling in early 2011, and I had an... (12 replies)
... Ulcers usually cause pain rather than upset stomach. ... (1 replies)
... I have been experiencing something similar for a few weeks, also after being on antibiotics for a sinus infection. What I suspect, and a little bit of unscientific testing is showing, is I have some sort of bacterial imbalance. ... (1 replies)
... Hi Harry I googled through everything to find out about gastritis and antibiotics, well i started out with a kidney infection, the doctor gave me trimethoprim, itook six but at the end i was still in pain, the doctor then gave me ceproxin which i took a really bad allergic reaction to it and serious shoulder pain, headache then throat and tongue swollen so bad i had to go to... (3 replies)
... I was on 4 more rounds of antibiotics for what was diagnosed as a bad sinus infection. ... (6 replies)
... I Never Have Heartburn Or Upset Stomach So It Wowed Me. I Always Thought I Had A Catiron Gut And What A Surprise. ... (3 replies)
... Hi ya Miss x just replied on the other thread. Feeling a bit drained got an upset stomach and lm aching. Thought finishing the antibiotics and been on 1 less ppi that l would of felt relief! TUT! never mind maybe it takes a few more days... ... (81 replies)
... w I am on the prevpac which is prevacin, biaxin, and amoxicillin. Today is my second day of treatment. I have been experiencing the metallic taste. So far the stomach upset is not too bad yet. I am also taking iron supplements for the anemia. So between the two I hope the stomach upsets don't get too bad. The dr. ... (18 replies)
... ures, ultrasound on my gallbladder, HIDA scan and endoscopy. I was told they were all normal. He just gave up after that saying it was probably stress causing my stomach to produce too much acid. ... (2 replies)
... may have upset my GI tract, so now I am really upset that I have to be on antibiotics again! Can you suggest ways to minimize the stomach upset the inevitably goes along with a heavy dose of this stuff? ... (5 replies)
... roz5, It sounds like some thing has happened to your digestive system that has upset the normal good bacteria and made it get out of balance (candida or yeast infection). The friendly bacteria when in balance controls the digestion so you don't produce alot of gas and cramping/ spasms. I don't think it's related to your Raynaud's problem since that is more extremity... (1 replies)
... I HAVE GASTRITIS AND IBS. 2 WEEKS AGO I HAD TO TAKE ANTIBIOTICS AND MY STOMACH WASN'T TOO BAD. THE DOC WANTED ME TO TAKE THEM AGAIN TO CLEAR A LUNG INFECTION. THE FIRST DAY I STARTED THE SECOND ONES MY TUMMY FELT NAUSEAS AND SICK. ... (6 replies)
H. Pylori Story
Jan 6, 2003
... If you are taking 6 antibiotics daily, then I would suggest taking Acidophilus caps or eating some live yogurt. Antibiotics will kill off all your good gut bacteria and could give you an upset stomach with diarrhea. ... (10 replies)


Associated Tags: acid indigestion, candida, nausea

Pages: 1 2

All times are GMT -7. The time now is 04:14 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!